DBLP BibTeX Record 'journals/apal/GehrkeJP10'

@article{DBLP:journals/apal/GehrkeJP10,
  author    = {Mai Gehrke and
               Ramon Jansana and
               Alessandra Palmigiano},
  title     = {Canonical extensions for congruential logics with the deduction
               theorem},
  journal   = {Ann. Pure Appl. Logic},
  volume    = {161},
  number    = {12},
  year      = {2010},
  pages     = {1502-1519},
  ee        = {http://dx.doi.org/10.1016/j.apal.2010.05.003},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}